# SDR SWIA201023406

- Difficulty date: January 1, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 22,120 hours, 29,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FORWARD DOOR INOP.  (FLT 6299)  RELAMPED EMERGENCY LIGHT.
